| Catalog Number |
300-01-17 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577); Aseptic loosening (4883)
| Date of Event |
01/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial tsa (total shoulder arthroplasty) on the right side.Subsequently, the patient was revised due to instability (captured in 1038671-2025-03177).Then approximately 9 months later, they experienced aseptic humeral loosening.The patient came into the clinic with pain and arm swelling.They were given a sarmiento brace and pain medication.The device remains implanted.The outcome is considered resolved.No further information available.
Additional Manufacturer Narrative
D10: 320-46-10 - 145-deg pe 46mm const hum liner +0: (b)(6).320-01-46 - equinoxe reverse 46mm glenosphere: (b)(6).320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.